# SDR HALA2009052600201

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,704 hours, 4,860 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU START AT TOP OF DESCENT FAILED.  GOT 100 PERCENT THEN AUTO SHUT DOWN.  "APU FAULT" ON EICAS.  ACCOMP BITE OF APU ECU FOUND LOW OIL PRESS.  VISUAL CHECK APU OIL LEVEL, FOUND LOW, SERVICED APU W/8 PINTS OF OIL.  STARTED APU.  FOUND OIL LEAKING AT BASE OF LUBE PUMP.  REMOVED AND REPLACED PACKINGS ON PUMP AND OIL TRANSFER TUBES PER AMM 49-27-01.  LEAK CHECK PEND.  RAN APU 4 HRS LEAK CHECK OK.
